Journal of Differential Geometry

A condition for paracompactness of a manifold

K. B. Marathe

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 7, Number 3-4 (1972), 571-573.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431174

Digital Object Identifier
doi:10.4310/jdg/1214431174

Mathematical Reviews number (MathSciNet)
MR0326610

Zentralblatt MATH identifier
0267.57003

Subjects
Primary: 53C05: Connections, general theory

Citation

Marathe, K. B. A condition for paracompactness of a manifold. J. Differential Geom. 7 (1972), no. 3-4, 571--573. doi:10.4310/jdg/1214431174. https://projecteuclid.org/euclid.jdg/1214431174


Export citation